# SDR HEEA065912

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: 70079H100F210
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NIPPLE BROKEN OFF IN B-NUT ON HOSE ASSY.
